# SDR USAA2009041790920

- Difficulty date: March 21, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT ANGLE INNER CHORD BETWEEN BS 963 TO BS 994, LBL 53.  REPAIRED SUPPORT ANGLE INNER CHORD BETWEEN BS 963 TO BS 994, LBL 53 IAW B737 SRM 51-70-11.
